as soon as possible as I am really suffering now
Pristiq may begin working right away, yet with most antidepressants, it takes a while for it to build up in ones system. You may have to wait a few weeks to fully feel the effects. Please, do not take more than prescribed, as this can cause side effects that could be dangerous to you. Just hang in there, and you will start to feel better soon.
Wishing you all the best,
I think some of these SSRI's have a tendency to work a little faster than others, I was once on Lexapro I was told it would probably take a month for me to notice much of a change well I got a pleasant surprise within about a week I was feeling much better, I think a lot of it has to do with the drug and also the individual who is taking the prescribed medication, I think it's one of those things that happens and varies from person to person, I do hope that this helps it sure is hard to deal with anxiety and especially panic, I wish you the very best and if I can be of further help please feel free to ask
I suppose it is possible, but generally it will take a couple of weeks to a month to get the full effect of this medication. I take Pristiq and have had real good results with it. Had some nausea in the beginning but that has gone away now.
Hang in there, and let the doctor know if you are feeling worse. Keep us posted, there are some great folks on this site that are very supportive.
I have been hospitalized inpatient and at another time in an outpatient psychiatric in the past year and a half. Pristiq seemed to be the drug of choice introduced to the women patients. Of course they also had been on other meds and remained on many of them, but you could see a big change in these women within a day or two. As Laurie said, it takes a period time to enjoy the full benefit of most psych meds, but I did want to share my personal experience where I saw it help patients quite quickly.
I want to echo another comment - do not take more medicine than is prescribed. Your question has the feel of desperation - Please, if that is the case get in to see your psychiatrist or therapist right away. If they can't get you in to see them, go to your hospital ER.
Good luck. You are in the thoughts and prayers of me and this support group.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Feb 2012 • 2 answers
Posted 12 May 2012 • 4 answers
Posted 7 Jun 2013 • 3 answers
Posted 28 Jul 2013 • 2 answers
Posted 17 Jan 2015 • 3 answers